English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  A locally trivial quantum Hopf fibration

Hajac, P. M., Matthes, R., & Szymanski, W. (2006). A locally trivial quantum Hopf fibration. Algebras and Representation Theory, 9(2), 121-146. doi:10.1007/s10468-005-3080-y.

Item is

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Hajac, Piotr M., Author
Matthes, Rainer, Author
Szymanski, Wojciech1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2006
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: eDoc: 301090
DOI: 10.1007/s10468-005-3080-y
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Algebras and Representation Theory
  Alternative Title : Algebr. Represent. Theory
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 9 (2) Sequence Number: - Start / End Page: 121 - 146 Identifier: -